# SDR AALA20030641

- Difficulty date: June 8, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Condition: Defective
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TUL - FLT 2328 - IN CRUISE AT 33,000 MACH .75 AIRCRAFT ROLLED RAPIDLY LEFT WITH AUTOPILOT ENGAGED.  AUTOPILOT DISCONNECTED AND FIRST OFFICER GRABBED YOKE TO PREVENT AIRCRAFT FROM ROLLING INVERTED.  DECLARED EMERGENCY AND LANDED AT TUL WITHOUT FURTHER INCIDENT.  REQUIRED ABOUT 45 DEGREE RIGHT YOKE ANGLE TO KEEP AIRCRAFT LEVEL. REPLACED AILERON TRIM SPIRAL PLATE, RECLOCKED AND CENTERED.  RECLOCKED RUDDER TRIM SPIRAL PLATE AND SET TRIM KNOB AND RUDDER AND TAB TO NEUTRAL.  ALL SEGMENTS AT RIG NORMAL CHECKED NULL OF YAW DAMP ACTUATOR.  REPLACED RIGHT AILERON TRIM TAB AND RIGGED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
